Existence of solutions to weak parabolic equations for measures

Bogachev VI, Da Prato G, Röckner M (2004)
Proceedings of the London Mathematical Society 88(3): 753-774.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor/in
; ;
Erscheinungsjahr
2004
Zeitschriftentitel
Proceedings of the London Mathematical Society
Band
88
Ausgabe
3
Seite(n)
753-774
ISSN
0024-6115
Page URI
https://pub.uni-bielefeld.de/record/1607902

Zitieren

Bogachev VI, Da Prato G, Röckner M. Existence of solutions to weak parabolic equations for measures. Proceedings of the London Mathematical Society. 2004;88(3):753-774.
Bogachev, V. I., Da Prato, G., & Röckner, M. (2004). Existence of solutions to weak parabolic equations for measures. Proceedings of the London Mathematical Society, 88(3), 753-774. doi:10.1112/S0024611503014540
Bogachev, V. I., Da Prato, G., and Röckner, M. (2004). Existence of solutions to weak parabolic equations for measures. Proceedings of the London Mathematical Society 88, 753-774.
Bogachev, V.I., Da Prato, G., & Röckner, M., 2004. Existence of solutions to weak parabolic equations for measures. Proceedings of the London Mathematical Society, 88(3), p 753-774.
V.I. Bogachev, G. Da Prato, and M. Röckner, “Existence of solutions to weak parabolic equations for measures”, Proceedings of the London Mathematical Society, vol. 88, 2004, pp. 753-774.
Bogachev, V.I., Da Prato, G., Röckner, M.: Existence of solutions to weak parabolic equations for measures. Proceedings of the London Mathematical Society. 88, 753-774 (2004).
Bogachev, Vladimir I., Da Prato, Giuseppe, and Röckner, Michael. “Existence of solutions to weak parabolic equations for measures”. Proceedings of the London Mathematical Society 88.3 (2004): 753-774.